# SDR SWAA2021072188077

- Difficulty date: June 25, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMP STA 500D FLOOR SUPPORT BETWEEN LEFT AND RIGHT ZEE ANGLE ; / [01] REMOVED SURFACE CORROSION AT FLOOR SUPPORT Z ANGLE ON FWD CARGO COMPONENT BETWEEN LEFT AND RIGHT REF B737-700 SRM 51-10-02-0G-0; [02] ORIG. MAT. : 0.071'; MAT. REMOVED : 0.003'; REMAINING MAT. : 0.068'.FOUND WITHIN LIMITS ASPER B737-700 SRM 53-30-08-1A-1; DETAIL C. TOOL USED : MICROMETER : B/C : 165542; DUE : 30-NOV.-2021.; [03] VERIIFIED STEPS 1 & 2; [04] OK TO TREAT; [05] TREATED AREAS AT FLOOR SUPPORT ZEE ANGLE REF B737-700 SRM 51-20-01-0G-0; [06] APPLICATION OF PRIMER & WHITE ENAMEL PRIMER OF ALL FWD. CARGO COMPT. FLOOR STRUCTURES WILL BE PERFORMED AT CARD 5330-E-16461-NG. TASK CARD : TTG8Q004FATS.; [07] VERIFIED STEP 5 & 6
